American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 102 found      Go to page: 1 2 3 4

[1] K. Mahler. A matrix representation of the primitive residue classes (mod $2n$) . Proc. Amer. Math. Soc. 8 (1957) 525-531. MR 0087664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Casper Goffman. A lattice homomorphism of a lattice ordered group . Proc. Amer. Math. Soc. 8 (1957) 547-550. MR 0087661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Karrass and D. Solitar. Note on a theorem of Schreier . Proc. Amer. Math. Soc. 8 (1957) 696-697. MR 0086813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. E. Adney. On the power of a prime dividing the order of a group of automorphisms . Proc. Amer. Math. Soc. 8 (1957) 627-633. MR 0087654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michio Suzuki. The nonexistence of a certain type of simple groups of odd order . Proc. Amer. Math. Soc. 8 (1957) 686-695. MR 0086818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eugene Schenkman. A characterization of some metacyclic groups . Proc. Amer. Math. Soc. 8 (1957) 664-667. MR 0087653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ruth Rebekka Struik. Notes on a paper by Sanov . Proc. Amer. Math. Soc. 8 (1957) 638-641. MR 0086060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Irving Reiner. Integral representations of cyclic groups of prime order . Proc. Amer. Math. Soc. 8 (1957) 142-146. MR 0083493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. B. Crouch and W. R. Scott. Normal subgroups of monomial groups . Proc. Amer. Math. Soc. 8 (1957) 931-936. MR 0089844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. B. Preston. A note on representations of inverse semigroups . Proc. Amer. Math. Soc. 8 (1957) 1144-1147. MR 0091285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. Feit. On a conjecture of Frobenius . Proc. Amer. Math. Soc. 7 (1956) 177-187. MR 0077532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. M. Ibrahim. On D. E. Littlewood's algebra of $S$-function . Proc. Amer. Math. Soc. 7 (1956) 199-202. MR 0078366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. L. Boyer. Enumeration theorems in infinite Abelian groups . Proc. Amer. Math. Soc. 7 (1956) 565-570. MR 0078996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Murray Gerstenhaber. On canonical constructions. III . Proc. Amer. Math. Soc. 7 (1956) 543-550. MR 0086057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. R. Cowell. Concerning a class of permutable congruence relations on loops . Proc. Amer. Math. Soc. 7 (1956) 583-588. MR 0079010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rimhak Ree and Robert J. Wisner. A note on torsion-free nil groups . Proc. Amer. Math. Soc. 7 (1956) 6-8. MR 0077531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. A. Norton and Sherman K. Stein. Cycles in algebraic systems . Proc. Amer. Math. Soc. 7 (1956) 999-1004. MR 0082989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rimhak Ree. The existence of outer automorphisms of some groups . Proc. Amer. Math. Soc. 7 (1956) 962-964. MR 0082987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lowell J. Paige. A class of simple Moufang loops . Proc. Amer. Math. Soc. 7 (1956) 471-482. MR 0079596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. M. Cohn. The complement of a finitely generated direct summand of an abelian group . Proc. Amer. Math. Soc. 7 (1956) 520-521. MR 0078370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eugene Schenkman. A splitting theorem and the principal ideal theorem for some infinitely generated groups . Proc. Amer. Math. Soc. 7 (1956) 870-873. MR 0082986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yukiyosi Kawada. Cohomology in abstract unit groups . Proc. Amer. Math. Soc. 6 (1955) 12-15. MR 0067108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Reinhold Baer. Supersoluble groups . Proc. Amer. Math. Soc. 6 (1955) 16-32. MR 0067113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eugene Schenkman. The existence of outer automorphisms of some nilpotent groups of class $2$ . Proc. Amer. Math. Soc. 6 (1955) 6-11. MR 0067111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Morris Newman. An alternative proof of a theorem on unimodular groups . Proc. Amer. Math. Soc. 6 (1955) 998-1000. MR 0078990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harry Furstenberg. The inverse operation in groups . Proc. Amer. Math. Soc. 6 (1955) 991-997. MR 0077541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Olga Taussky. A note on group matrices . Proc. Amer. Math. Soc. 6 (1955) 984-986. MR 0075202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Irving Reiner. Real linear characters of the symplectic modular group . Proc. Amer. Math. Soc. 6 (1955) 987-990. MR 0075212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. R. Hughes. A note on difference sets . Proc. Amer. Math. Soc. 6 (1955) 689-692. MR 0072135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. J. Weir. Sylow $p$-subgroups of the classical groups over finite fields with characteristic prime to $p$ . Proc. Amer. Math. Soc. 6 (1955) 529-533. MR 0072143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 102 found      Go to page: 1 2 3 4